Expand icon Search icon File icon file Download

Items where Author is "Lu, Jianya"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Lu, Jianya and Tan, Yuzhen and Xu, Lihu (2022) Central limit theorem and self-normalized Cramér-type moderate deviation for Euler-Maruyama scheme. Bernoulli, 28 (2). pp. 937-964. DOI https://doi.org/10.3150/21-bej1372

Chen, Peng and Lu, Jianya and Xu, Lihu (2022) Approximation to Stochastic Variance Reduced Gradient Langevin Dynamics by Stochastic Delay Differential Equations. Applied Mathematics and Optimization, 85 (2). DOI https://doi.org/10.1007/s00245-022-09854-3

This list was generated on Sat Jun 15 08:39:28 2024 BST.